# SDR UHLA2013112700615

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 12,042 hours, 9,050 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Psu
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT 2300 FT, GOING FROM FLAP 1 TO FLAP 2, FOLLOWED QRH, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED FIM, R & R RT PSU IAW AMM 27-53-04 (NO FIX, REINSTALLED ORIGINAL), REATTACHED TORQUE TUBE, ADJUSTED RT ACTUATOR, PERFORMED ELECTRICAL RIGGING IAW AMM 27-50-00.
